Translator Disclaimer
1997 Moser-type inequalities for solutions of linear elliptic equations with lower-order terms
Adele Ferone, Vincenzo Ferone, Roberta Volpicelli
Differential Integral Equations 10(6): 1031-1048 (1997).

Abstract

Moser-type estimates for solutions of linear elliptic equations with lower-order terms are given. The results are proved under various assumptions on the coefficients and on the known term in the equations. Also solutions of Hamilton-Jacobi equations are considered.

Citation

Download Citation

Adele Ferone. Vincenzo Ferone. Roberta Volpicelli. "Moser-type inequalities for solutions of linear elliptic equations with lower-order terms." Differential Integral Equations 10 (6) 1031 - 1048, 1997.

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0940.35068
MathSciNet: MR1608021

Subjects:
Primary: 35J25
Secondary: 35B05, 35B20, 35J65

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 6 • 1997
Back to Top